# SDR CALA0100258

- Difficulty date: March 27, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- Aircraft time: 46,688 hours, 22,015 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO DOOR DENTED ON OUTER SKIN.  THE CARGO DOOR WAS REMOVED IAW MM 52-31-00.  THE DOOR WAS REPAIRED IAW SRM 53-04, FIGURE 38 AND 51-10-3.  THE DOOR WAS REINSTALLED IAW MM 52-31-00.
